# SDR HNAA2020020700047

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,453 hours, 44,287 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 T/R DISAGREE MESS DISPLAYED DURING T/O(ABORTED T/O)....FIX:MELD ENG1(2) REV DISAGREE MESS   FOLLOW UP, PHL, 06FEB20, CLEANED CONNECTOR PLUGS ASSOCIATED WITH ICU ON #1 ENG T/R AS REQUIRED, OPS CHECK GOOD,CLEAR MEL, OK FOR SERVICE
